# SDR SWAA2024090918014

- Difficulty date: July 27, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 56,256 hours, 32,341 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK Z ANGLE LOCATED BS 967 PLUS 11 INCH AND RBL 52 AT AFT GALLEY AREA 2024-455366<[01] REPLACED Z ANGLE LOCATED BS 967 PLUS 11 INCH AND RBL 52 AT AFT GALLEY AREA IAW B737-700 SRM 51-40-02-0G-0 AND DWG 147A8501 SHEET 103 REV- AND SRM 51-10-02-0G-0 PARAGRAPH 9.;[02] CORRECTED STEP 1 . REPLACED Z ANGLE LOCATED BS 967 PLUS 11 INCH AND RBL 52 AT AFT GALLEY AREA IAW B737-700 SRM 51-40-02-0G-0 AND DWG 147A8501 SHEET 103 REV- AND SRM 51-10-02-0G-0 PARAGRAPH 9.SEE INDIVIDUAL SIGN OFF BELOW .;[03] TASK COMPLETED  CERTIFIED AS RII
